Journal of Symbolic Logic 63 (4):1371-1392 (1998)

Abstract
In this paper we show that the compactness of a Loeb space depends on its cardinality, the nonstandard universe it belongs to and the underlying model of set theory we live in. In $\S1$ we prove that Loeb spaces are compact under various assumptions, and in $\S2$ we prove that Loeb spaces are not compact under various other assumptions. The results in $\S1$ and $\S2$ give a quite complete answer to a question of D. Ross in [9], [11] and [12]
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586655
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 60,842
Through your library

References found in this work BETA

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
The Isomorphism Property Versus the Special Model Axiom.Renling Jin - 1992 - Journal of Symbolic Logic 57 (3):975-987.

View all 8 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Maharam Spectra of Loeb Spaces.Renling Jin & H. Jerome Keisler - 2000 - Journal of Symbolic Logic 65 (2):550-566.
The Strength of the Isomorphism Property.Renling Jin & Saharon Shelah - 1994 - Journal of Symbolic Logic 59 (1):292-301.
Actions of Non-Compact and Non-Locally Compact Polish Groups.Sławomir Solecki - 2000 - Journal of Symbolic Logic 65 (4):1881-1894.
A Conjunction in Closure Spaces.Andrzej W. Jankowski - 1984 - Studia Logica 43 (4):341 - 351.
Measurability and Degrees of Strong Compactness.Arthur W. Apter - 1981 - Journal of Symbolic Logic 46 (2):249-254.
Reduced Coproducts of Compact Hausdorff Spaces.Paul Bankston - 1987 - Journal of Symbolic Logic 52 (2):404-424.
Disjunctions in Closure Spaces.Andrzej W. Jankowski - 1985 - Studia Logica 44 (1):11 - 24.
Set Theoretic Properties of Loeb Measure.Arnold W. Miller - 1990 - Journal of Symbolic Logic 55 (3):1022-1036.

Analytics

Added to PP index
2009-01-28

Total views
20 ( #527,255 of 2,438,905 )

Recent downloads (6 months)
1 ( #434,842 of 2,438,905 )

How can I increase my downloads?

Downloads

My notes